# SDR QXEA2024061200155

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 18,236 hours, 11,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99042128D
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH PHOTOLUMINESCENT STRIP REF AIPC 33-50-21-01 ZONE B, C AND D CLEAR COVER CRACKED BEYOND LIMIT. REMOVED AND REPLACED FWD RH PHOTOLUMINESCENT STRIP IN ZONE B, C AND D IAE E175 AMM 33-50-21-000/400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
